IEEE - Institute of Electrical and Electronics Engineers, Inc. - Monotonic Decrease of the Non-Gaussianness of the Sum of Independent Random Variables: A Simple Proof

Author(s): A.M. Tulino ; S. Verdu
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2006
Volume: 52
Page(s): 4,295 - 4,297
ISSN (Paper): 0018-9448
ISSN (Online): 1557-9654
DOI: 10.1109/TIT.2006.880066
Regular:

Artstein, Ball, Barthe, and Naor have recently shown that the non-Gaussianness (divergence with respect to a Gaussian random variable with identical first and second moments) of the sum of... View More

Advertisement